Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Jan 30, 2008, 12:15 PM CST for 15 counties in Texas. It took effect at Jan 31, 2008, 9:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2008, 12:15 PM CST (18:15 UTC)
- In effect from
- Jan 31, 2008, 9:00 AM CST
- Expired
- Jan 31, 2008, 8:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Corpus Christi, TX
Counties Aransas County, TX, Bee County, TX, Calhoun County, TX, Duval County, TX, Goliad County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX, Victoria County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 50 km from the middle of the area, began a volume at 18:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 6.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2107 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KCRP 301815 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1215 PM CST WED JAN 30 2008 TXZ229-230-239-240-311030- /O.NEW.KCRP.FW.W.0003.080131T1500Z-080131T2200Z/ /O.EXT.KCRP.FW.A.0001.080201T0000Z-080201T0100Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 1215 PM CST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 4 PM CST THURSDAY... ...FIRE WEATHER WATCH NOW IN EFFECT THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 4 PM CST THURSDAY. A STRONG COLD FRONT IS EXPECTED TO BLAST THROUGH SOUTH TEXAS THURSDAY MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE COLD FRONT. IN ADDITION TO THE STRONG WINDS...MARKEDLY DRIER AIR WILL ALSO INFILTRATE THE REGION. WINDS SPEEDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS AS 45 MPH OVER THE RIO GRANDE PLAINS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO PLUMMET INTO THE SINGLE DIGITS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS THURSDAY. WINDS ARE NOT EXPECTED TO DECREASE UNTIL THE LATER PART OF THE AFTERNOON WHERE THE WINDS WILL FINALLY BE IN THE 10 TO 15 MPH RANGE AFTER 4 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THE FIRE WEATHER WARNING THAT IS ISSUED FOR THURSDAY. $$ TXZ231>234-241>247-311030- /O.NEW.KCRP.FW.W.0003.080131T1500Z-080201T0000Z/ /O.EXT.KCRP.FW.A.0001.080201T0000Z-080201T0100Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1215 PM CST WED JAN 30 2008 ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY... ...FIRE WEATHER WATCH NOW IN EFFECT THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST THURSDAY. A STRONG COLD FRONT IS EXPECTED TO BLAST THROUGH SOUTH TEXAS THURSDAY MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE COLD FRONT. IN ADDITION TO THE STRONG WINDS...MARKEDLY DRIER AIR WILL ALSO INFILTRATE THE REGION. WINDS SPEEDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO PLUMMET INTO THE TEENS DURING THE LATE MORNING AND AFTERNOON HOURS THURSDAY. WINDS ARE NOT EXPECTED TO DECREASE UNTIL THE EARLY EVENING WHERE THE WINDS WILL GRADUALLY TAPER TO AROUND 15 MPH SHORTLY AFTER SUNDOWN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING FOR THURSDAY. $$ SCC
3 follow-up statements
000 WWUS84 KCRP 311038 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 438 AM CST THU JAN 31 2008 TXZ229-230-239-240-311845- /O.CAN.KCRP.FW.A.0001.080201T0000Z-080201T0100Z/ /O.CON.KCRP.FW.W.0003.080131T1500Z-080131T2200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 438 AM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON FOR STRONG NORTHWEST WINDS AND DRY CONDITIONS... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE FIRE WEATHER WATCH AND UPGRADED TO A RED FLAG WARNING WHICH REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. A STRONG COLD FRONT IS EXPECTED TO BLAST THROUGH SOUTH TEXAS THIS MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE COLD FRONT. IN ADDITION TO THE STRONG WINDS...MARKEDLY DRIER AIR WILL ALSO INFILTRATE THE REGION. WINDS SPEEDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH OVER THE RIO GRANDE PLAINS. RELATIVE HUMIDITY VALUES ARE EXPECTED TO PLUMMET INTO THE SINGLE DIGITS DURING THE LATE MORNING AND EARLY AFTERNOON HOURS. WINDS ARE NOT EXPECTED TO DECREASE UNTIL THE LATER PART OF THE AFTERNOON WHERE THE WINDS WILL FINALLY BE IN THE 10 TO 15 MPH RANGE AFTER 4 PM. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ231>234-241>247-311845- /O.UPG.KCRP.FW.A.0001.080201T0000Z-080201T0100Z/ /O.EXT.KCRP.FW.W.0003.080131T1500Z-080201T0200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 438 AM CST THU JAN 31 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING FOR STRONG NORTHWEST WINDS AND DRY CONDITIONS... A STRONG COLD FRONT IS EXPECTED TO BLAST THROUGH SOUTH TEXAS THIS MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THE COLD FRONT. IN ADDITION TO THE STRONG WINDS...MARKEDLY DRIER AIR WILL ALSO INFILTRATE THE REGION. WINDS SPEEDS ARE EXPECTED TO INCREASE INTO THE 25 TO 35 MPH WITH GUSTS AS HIGH AS 45 MPH. RELATIVE HUMIDITY VALUES ARE EXPECTED TO PLUMMET INTO THE TEENS DURING THE LATE MORNING AND AFTERNOON HOURS. WINDS ARE NOT EXPECTED TO DECREASE UNTIL THE EARLY EVENING WHERE THE WINDS WILL GRADUALLY TAPER TO AROUND 15 MPH SHORTLY AFTER SUNDOWN. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TE
000 WWUS84 KCRP 311852 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1252 PM CST THU JAN 31 2008 TXZ229-230-239-240-312200- /O.CON.KCRP.FW.W.0003.000000T0000Z-080131T2200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 1252 PM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH EARLY THIS AFTERNOON. EXTREMELY DRY AIR WILL CONTINUE TO FILTER INTO THE REGION FROM THE NORTHWEST. RELATIVE HUMIDITY VALUES WILL FALL TO BELOW 10 PERCENT OVER THE ENTIRE RIO GRANDE PLAINS REGION THIS AFTERNOON. THESE ATMOSPHERIC CONDITIONS WILL DRAMATICALLY INCREASE THE RISK OF DANGEROUS FIRE BEHAVIOR. BY LATE THIS AFTERNOON...THE WIND WILL FALL BELOW RED FLAG WARNING CRITERION. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ231>234-241>247-010200- /O.CON.KCRP.FW.W.0003.000000T0000Z-080201T0200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1252 PM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH EARLY THIS EVENING. EXTREMELY DRY AIR WILL CONTINUE TO FILTER INTO THE REGION FROM THE NORTHWEST. RELATIVE HUMIDITY VALUES WILL FALL TO BELOW 20 PERCENT OVER THE COASTAL BEND AND VICTORIA CROSSROADS THIS AFTERNOON. THESE ATMOSPHERIC CONDITIONS WILL DRAMATICALLY INCREASE THE RISK OF DANGEROUS FIRE BEHAVIOR. BY EARLY TONIGHT...THE WIND WILL FALL BELOW RED FLAG WARNING CRITERION. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 87
000 WWUS84 KCRP 312138 RFWCRP RED FLAG WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 338 PM CST THU JAN 31 2008 TXZ229-230-239-240-010200- /O.EXT.KCRP.FW.W.0003.000000T0000Z-080201T0200Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 338 PM CST THU JAN 31 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING... NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON...THEN DECREASE TO 15 TO 25 MPH DURING THE EVENING HOURS. EXTREMELY DRY AIR WILL CONTINUE TO FILTER INTO THE REGION FROM THE NORTHWEST. RELATIVE HUMIDITY VALUES WILL RANGE FROM 10 TO 15 PERCENT OVER THE RIO GRANDE PLAINS REGION THROUGH THIS EVENING. THESE ATMOSPHERIC CONDITIONS WILL MAINTAIN THE HIGH RISK OF DANGEROUS FIRE BEHAVIOR. BY EARLY TONIGHT...THE WIND WILL FALL BELOW RED FLAG WARNING CRITERION. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ TXZ231>234-241>247-010200- /O.CON.KCRP.FW.W.0003.000000T0000Z-080201T0200Z/ LIVE OAK-BEE-GOLIAD-VICTORIA-JIM WELLS-KLEBERG-NUECES- SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 338 PM CST THU JAN 31 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... NORTHWEST WINDS 25 TO 35 MPH...WITH GUSTS TO 45 MPH...WILL CONTINUE THROUGH THE REMAINDER OF THIS AFTERNOON...THEN DECREASE TO 15 TO 25 MPH DURING THE EVENING HOURS. EXTREMELY DRY AIR WILL CONTINUE TO FILTER INTO THE REGION FROM THE NORTHWEST. RELATIVE HUMIDITY VALUES WILL RANGE FROM 15 TO 25 PERCENT OVER THE COASTAL BEND AND VICTORIA CROSSROADS THROUGH THIS EVENING. THESE ATMOSPHERIC CONDITIONS WILL MAINTAIN THE HIGH RISK OF DANGEROUS FIRE BEHAVIOR. BY EARLY TONIGHT...THE WIND WILL FALL BELOW RED FLAG WARNING CRITERION. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 87
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Jan 30, 10:53 AM CST, 1 hour 22 minutes earlier.
Area forecast discussion, Jan 30, 10:53 AM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1053 AM CST WED JAN 30 2008
.UPDATE...SURFACE HIGH HAS QUICKLY MIGRATED TO SW LOUISIANA THIS
MID MORNING ALLOWING WINDS TO SHIFT TO THE EAST-NORTHEAST ALONG
THE COAST TO SOUTHEAST ACROSS THE RIO GRANDE PLAINS. SUFFICIENT
GRADIENT FOR THE OFFSHORE WATERS TO RETAIN THE SCA FOR THE
REMAINING MORNING HOURS AND SCEC CRITERIA FOR THE NEARSHORE AND
BAYS. NEAR THE COAST WINDS ARE ANTICIPATED TO SHIFT TO SOUTHEAST
THIS AFTERNOON AND BECOME LIGHTER AS GRADIENT RELAXES. LLJ WILL
INCREASE THROUGH THE DAY AS SFC LOW MOVES INTO THE TX PANHANDLE
AND DEEPENS. ENSUING CLOUD COVER WITH INCREASE FROM WEST TO EAST
ACROSS THE CWA AS LLJ INCREASES RAPIDLY AND AS LLJ CORE
TRANSITIONS ACROSS THE CWA BY SUNDOWN. MADE SOME MINOR MODIFICATIONS TO
CLOUD COVER ACROSS THE WEST SHOWING THIS EARLY TREND OF INCREASING
CLOUDS. OTHERWISE NO OTHER MAJOR CHANGES.
&&
.PREV DISCUSSION... /ISSUED 420 AM CST WED JAN 30 2008/
SHORT-TERM (TODAY THROUGH THURSDAY)...ONSHORE FLOW WILL QUICKLY BUT
BRIEFLY RETURN TODAY AS THE SFC HIGH MOVES AHD OF THE NEXT SYSTEM.
RAPID RETURN OF THE LOW LEVEL MOISTURE AND WAA WILL TAKE PLACE TODAY
AS A RESULT OF THE STRENGTHENING ONSHORE FLOW. GIVEN THE CAA THAT
HAS BEEN TAKING PLACE THIS MORNING AND INCREASING CLOUD COVER BY
THIS AFTERNOON...TODAYS MAX TEMPS ARE EXPECTED TO BE IN THE 60S TO
LOW 70S VS YESTERDAYS HIGHS IN THE 80 TO LOW 90S. TONIGHTS WX WILL
START OFF WITH SOME PATCHY FOG DO TO INCREASING DEWPOINTS...THEN A
STRONG COLD FRONT WL BEGIN MOVG INTO THE NW CWA AFTER MIDNIGHT WITH
MUCH DRIER AIRMASS AND CAA FILTERING IN BEHIND THE BDRY. AHD OF THE
BDRY...THE MODELS PROG SUFFICIENT LOW LEVEL MOISTURE TO HAVE
ADVECTED BACK INTO THE AREA FOR POSSIBLE PRECIP. THE BETTER CHCS
WILL BE ACROSS THE NE CWA WHERE THE DEEPEST MOISTURE AND WEAKEST CAP
WILL BE LOCATED. THE RRQ OF THE JET WILL POSITION ITSELF ACROSS THE
AREA OVRNITE WITH INCREASING DIFFLUENCE ALOFT. THE UPPER LOW WILL
TRACK ACROSS N TX WITH TROF EXTENDING S ACROSS THE CWA. A CAPPING
INVERSION AND LESS MOISTURE WILL INHIBIT TSRA DVLPMNT FARTHER S AND
W...HOWEVER DID EXTEND THE 30 POP FARTHER S INTO THE SRN COASTAL
BEND AS THE FRONTAL BDRY PUSHES THROUGH THE AREA GIVEN THE UPPER
LEVEL SUPPORT AND STRONG LOW LEVEL CONVERGENCE. VERY DRY CONDITIONS
AND STRONG NW WINDS DVLP ON THU BEHIND THE FRONT. MX TEMPS WILL BE
TRICKY DUE TO STRONG CAA COUNTER ACTING THE DOWNGLIDING NW FLOW/DRY
CONDITIONS WITH ABUNDANT SUN. ONLY MADE MINOR TWEAKS TO THU MX TEMP
WHICH ARE CLOSE TO NAM VALUES.
MARINE...SCA CONDITIONS WILL PERSIST THIS MORNING ACROSS THE
COASTAL WATERS. WINDS WILL BEGIN TO RELAX AND VEER TO THE E AND SE
AS THE SFC HIGH MOVES EAST. WINDS THEN RESTRENGTHEN THIS EVENING IN
RESPONSE TO DEEPENING LOW OVR N TX. THE WINDS ACROSS THE COASTAL
WATERS MAY BRIEFLY REACH BORDERLINE SCA CONDITIONS TONIGHT
HOWEVER...THE WINDS THEN RELAXES OVRNITE AS A STRONG COLD FRONT
MOVES ACROSS S TX. THE FRONT IS EXPECTED TO MOVE ACROSS THE COASTAL
WATERS THU MORNING WITH A VERY STRONG NW FLOW DVLPING IN ITS WAKE
WITH GUSTS IN EXCESS OF GALE FORCE BY THU AFTERNOON. SCT TSRAS CAN
BE EXPECTED AHD AND ALONG THE FRONTAL BDRY TONIGHT THRU THU MORNING.
AVIATION...VFR CONDITIONS THIS MORNING WILL GRADUALLY LOWER TO MVFR
THIS AFTERNOON AS CLDS INCREASE FROM THE S IN RESPONSE TO LOW LEVEL
WINDS VEERING TO THE S. A STRONG COLD FRONT WILL PUSH ACROSS S TX
FROM NW TO SE TOWARD THU MORNING WITH FRONTAL BDRY REACHING THE
COASTLINE AROUND 12Z. SCT TSRAS ARE EXPECTED AHD AND ALONG THE BDRY
BTWN 09Z TO AROUND 14Z...MAINLY ALI TO VCT AND EASTWARD. VERY STRONG
NW WINDS DVLP BEHIND THE FRONT WITH VFR CONDITIONS THRU THU
AFTERNOON.
FIRE WEATHER...A FIRE WEATHER WATCH IS IN EFFECT FOR THU DUE TO A
STRONG COLD FRONT EXPECTED TO MOVE ACROSS S TX AND USHER IN MUCH
DRIER CONDITIONS AND STRONG NW WINDS.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...SFC HIGH PRESSURE WILL
SETTLE DIRECTLY OVER THE CWA BY 12Z FRI. COMBINATION OF EXTREMELY
DRY AIRMASS AND LIGHT WINDS WILL LEAD TO EXCELLENT RADIATIONAL
COOLING AFTER 6Z FRI AND COLD MORNING LOWS WELL BELOW MOS ADVERTISED
VALUES. MAV MOS HAS MISSED LOWS BY 10 TO 15 DEGREES WITH SEVERAL
THESE STRONG RADIATIONAL COOLING EVENTS THIS YEAR AND THEREFORE FEEL
CONFIDENT IN SHOWING A FREEZE FOR NEARLY THE ENTIRE CWA EXCEPT THE
IMMEDIATE COAST (AND POSSIBLY THE CITY OF LRD) DESPITE THE FACT THAT
MOS (ESP MAV) ARE NOT ADVERTISING FREEZING TEMPS AT ALL FOR THE
REGION. DEWPOINTS IN THE TEENS AND 20S SUGGEST A HARD FREEZE ACROSS
NRN AREAS W/ MID-UPR 20S FOR LOWS. SRLY FLOW WILL RESUME QUICKLY FRI
AND THIS WILL LEAD TO HUGE DIURNAL RANGE GIVEN ABUNDANT SUNSHINE.
STILL...GIVEN A COLDER START WILL LEAN TOWARD COOLER MET SOMEWHAT
FOR HIGHS FRI. LIKE THE LESS AGGRESSIVE MOISTURE RETURN AND DEWPOINT
RECOVERY SHOWN BY THE NAM/ECMWF AND THEREFORE LEANED TOWARD COOLER
LOWS SAT MORNING AS WELL. MOISTURE AND CLOUDS WILL INCREASE MORE
NOTABLY ON SATURDAY AND COULD SEE A FEW STREAMER SHOWERS BY SUN AS
STRONG SRLY FLOW TRANSPORTS MOISTURE NORTH. WILL SEE SOME BREEZY
CONDITIONS EARLY NEXT WEEK AS A RESULT AND WILL ALSO SEE HIGHS BACK
IN THE 80S FOR THE WRN HALF ONCE AGAIN AS THE ROLLER COASTAL
TEMPERATURE RIDE CONTINUES. THERE ARE SOME INDICATIONS OF WEAK
DISTURBANCES IN SWRLY FLOW ALOFT SUN AND MON...BUT WILL KEEP POPS IN
SLT CHC RANGE (10-20%) AND CONFINE MAINLY TO ERN HALF AS DEEPER
MOISTURE REMAIN NE OF THE AREA DUE TO SSW H85 FLOW. THE NEXT FRONT
STILL LOOK ON TAP SOME TIME EARLY TUES. THE STRONG DYNAMICS ASSOC W/
AN UPR TROUGH LOOK TO REMAIN NORTH OF S TX AND THE LOW LEVEL FLOW
VEERS IN ADVANCE OF THE FROPA CAUSING LIMITED MOISTURE AND
INCREASING CAP. WILL THEREFORE KEEP JUST SLT CHC POPS FOR THE TUE
FROPA.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 68 57 69 32 65 / 10 20 30 0 0
VICTORIA 63 54 65 28 63 / 10 40 40 0 0
LAREDO 71 55 68 36 72 / 10 10 10 0 0
ALICE 69 56 67 30 67 / 10 20 20 0 0
ROCKPORT 62 58 67 36 62 / 10 30 40 0 0
COTULLA 70 50 67 26 68 / 10 10 10 0 0
KINGSVILLE 68 57 70 30 67 / 10 20 30 0 0
NAVY CORPUS 62 59 66 40 63 / 10 20 30 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...
DUVAL...GOLIAD...JIM WELLS...KLEBERG...LA SALLE...LIVE
OAK...MCMULLEN...NUECES...REFUGIO...SAN PATRICIO...
VICTORIA...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60
NM...WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
&&
SC/70...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Jan 30, 5:03 AM CST, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 503 AM CST WED JAN 30 2008 GMZ230-235-250-255-270-275-TXZ229>234-239>247-311115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 503 AM CST WED JAN 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT WILL PRODUCE VERY STRONG NORTHWEST FLOW ACROSS THE REGION ON THURSDAY. WIND GUSTS AROUND 40 MPH ARE LIKELY WITH THE STRONGEST WINDS OCCURRING ACROSS THE COASTAL BEND AND THE ADJACENT GULF WATERS. THIS WILL PRODUCE DANGEROUS BOATING CONDITIONS AT AREA LAKES AND FOR THE GULF WATERS. SMALL CRAFT ADVISORIES AND WIND ADVISORIES WILL LIKELY BE REQUIRED FOR THURSDAY. IN ADDITION...THE VERY DRY AIRMASS COMBINED WITH THE STRONG GUSTY WINDS WILL LEAD TO A HIGH WILD FIRE DANGER THURSDAY AFTERNOON...ESPECIALLY IN AREAS THAT DO NOT RECEIVE SIGNIFICANT RAINFALL WITH THE FRONTAL PASSAGE. THE COMBINATION OF LIGHT WINDS AND VERY DRY AIRMASS WILL LEAD TO MORNING LOWS BELOW FREEZING ACROSS MUCH OF SOUTH TEXAS FRIDAY MORNING. THE COLDEST TEMPERATURES WILL OCCUR BETWEEN COTULLA AND VICTORIA WHERE A HARD FREEZE AND LOWS IN THE 20S ARE EXPECTED. THE FREEZING LINE IS NOT EXPECTED TO REACH THE IMMEDIATE COAST...HOWEVER AREAS ONLY A FEW MILES INLAND MAY EXPERIENCE A LIGHT FREEZE. THIS INCLUDES KINGSVILLE...ROBSTOWN AND WESTERN AND SOUTHERN FRINGES OF CORPUS CHRISTI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. TE/MG
Nearby
Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.